# SDR DALA2022061004097

- Difficulty date: June 7, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 78,343 hours, 33,388 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 A.A. - A.D. 02 DESBONDS ON OSS 488 UPPER SURFACE, LE SLAT 8 TRAILING EDGE WEDGE, RH WING. CORRECTIVE ACTION: SUMMARY OF NRC:00057 DESBONDS ON OSS 488 UPPER SURFACE, LE SLAT 8 TRAILING EDGE WEDGE, RH WING WERE REPAIRED PER B757-200 SRM 51 -70-10-2R AND B757-200 SRM 57-43-02-2R PROCEDURE 1 REPAIR 1 FIGURE 201 NOTE D. (2268313)
